Approximation of Markov Decision Processes with General State Space

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00648223
Contributor : François Dufour <>
Submitted on : Monday, December 5, 2011 - 1:27:44 PM
Last modification on : Tuesday, December 18, 2018 - 10:56:29 AM

Identifiers

  • HAL Id : hal-00648223, version 1

Collections

Citation

François Dufour, Tomas Prieto-Rumeau. Approximation of Markov Decision Processes with General State Space. Journal of Mathematical Analysis and Applications, Elsevier, 2012, 388 (2), pp.1254-1267. ⟨hal-00648223⟩

Share

Metrics

Record views

285